# SDR C77A20131127007

- Difficulty date: November 24, 2013
- Submitted: November 28, 2013
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 15,844 hours, 9,097 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bushing
- Part number: MFI037H7B026
- Condition: Migrated
- Location: Nlg
- Part time: 15,844 hours, 9,097 cycles
- Component: Landing Gear
- Component part number: 17070405405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LOWER RETRACT ACTUATOR BOLT INBD BUSHING MIGRATED, PN MFI037H7B026.  REPLACED NLG RETRACT ACTUATOR FITTING BUSHINGS ON WORK ORDER 738778-723 IAW LIEBHERR ENGINEERING DISPOSITION ED-LLI-10-0008 & COMPASS EO E17X-3200-007 REV IR WORK ORDER 870098.  NLG PN 170-70405-405, SN 00252, TAT 15843.62, TAC 9097.
